# SDR 99ZZZX1

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9710F
- Make and model: Cessna 172R
- Aircraft serial: 17280017
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Part time: 496 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL BAY AREA, OUTBOARD CORNER AREA WHERE BOXED CORNER MEETS THE SKIN CORNER RELIEF FOR FUEL BAY.  AREA HAS B-2 FUEL BAY SEALERS OFF, AND WAS LEAKING FUEL.  ON THE BACKSIDE OF THIS AREA IS WING COURTESY LIGHT.  ALSO, CORNER RELIEF FOR BOX IS .25 INCH.  SUBMITTER STATED COULD CAUSE FIRE IF FUEL LEAKS ON COURTESY LIGHT.  SENT CONDITION REPORT TO CESSNA.
